Mahmood, R., Mahmood, A. (2008). Maximal Generalization of Pure Ideals. AL- Mouhakiq Al-Hilly Journal for legal and political science, 5(1), 21-27. doi: 10.33899/csmj.2008.163946
Raida D. Mahmood; Awreng B. Mahmood. "Maximal Generalization of Pure Ideals". AL- Mouhakiq Al-Hilly Journal for legal and political science, 5, 1, 2008, 21-27. doi: 10.33899/csmj.2008.163946
Mahmood, R., Mahmood, A. (2008). 'Maximal Generalization of Pure Ideals', AL- Mouhakiq Al-Hilly Journal for legal and political science, 5(1), pp. 21-27. doi: 10.33899/csmj.2008.163946
Mahmood, R., Mahmood, A. Maximal Generalization of Pure Ideals. AL- Mouhakiq Al-Hilly Journal for legal and political science, 2008; 5(1): 21-27. doi: 10.33899/csmj.2008.163946